Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 55, NWS Atlanta, GA

March 31, 2020Emanuel County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 31, 2020, 3:52 PM EDT for Emanuel County, Georgia. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2020, 3:52 PM EDT (19:52 UTC)
Expired
Mar 31, 2020, 4:14 PM EDT
In force
22 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.88 in
Wind
60.0 mph

County Emanuel County, GA

The radar

The Charleston,SC radar (KCLX), 105 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 2:22 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 7.9 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2020-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2020-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2897 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

472 
WUUS52 KFFC 311952
SVRFFC
GAC107-312045-
/O.NEW.KFFC.SV.W.0055.200331T1952Z-200331T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
352 PM EDT Tue Mar 31 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Emanuel County in east central Georgia...

* Until 445 PM EDT.

* At 352 PM EDT, a severe thunderstorm was located near Thrift, or 11
  miles southwest of Millen, moving east at 70 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Swainsboro, Twin City, Garfield, Canoochee and Modoc. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EDT for east central
Georgia.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3258 8202 3256 8240 3266 8239 3272 8226
      3279 8224 3282 8216 3281 8215 3266 8208
      3265 8206 3261 8200
TIME...MOT...LOC 1952Z 259DEG 59KT 3271 8212 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$
2 follow-up statements
262 
WWUS52 KFFC 312003
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
403 PM EDT Tue Mar 31 2020

GAC107-312045-
/O.CON.KFFC.SV.W.0055.000000T0000Z-200331T2045Z/
Emanuel GA-
403 PM EDT Tue Mar 31 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR EAST CENTRAL EMANUEL COUNTY...

At 403 PM EDT, a severe thunderstorm was located over Garfield, or 12
miles east of Swainsboro, moving east at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Twin City, Garfield and Canoochee. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EDT for east central
Georgia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3258 8202 3257 8228 3263 8230 3268 8221
      3272 8211 3266 8208 3265 8206 3261 8200
TIME...MOT...LOC 2003Z 256DEG 48KT 3265 8212 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
477 
WWUS52 KFFC 312014
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
414 PM EDT Tue Mar 31 2020

GAC107-312023-
/O.CAN.KFFC.SV.W.0055.000000T0000Z-200331T2045Z/
Emanuel GA-
414 PM EDT Tue Mar 31 2020

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL EMANUEL COUNTY IS
CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

A Tornado Watch remains in effect until 900 PM EDT for east central
Georgia.

LAT...LON 3258 8202 3257 8228 3263 8230 3268 8221
      3272 8211 3266 8208 3265 8206 3261 8200
TIME...MOT...LOC 2013Z 259DEG 59KT 3268 8196 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 3:44 PM EDT, 8 minutes earlier.

Area forecast discussion, Mar 31, 3:44 PM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
344 PM EDT Tue Mar 31 2020

.SHORT TERM /Tonight through Wednesday Night/...

As the short term period begins, an upper level shortwave trough
over the Tennessee Valley and an associated surface low over central
Georgia are moving quickly eastward towards the Atlantic Coast.
Thunderstorms are still ongoing across portions of east-central
Georgia within the warm sector of this system, but will be pushing
eastward out of the forecast area over the next several hours.
Instability and shear values in this area are still sufficient to
support some strong to severe thunderstorms, which will be
capable of producing damaging wind gusts and a brief tornado. A
Tornado Watch remains in effect for portions of east-central
Georgia, and will continue until 9 PM EDT this evening.

Precipitation chances will continue to diminish from west to east as
the surface low pressure system clears the forecast area to the east
tonight. All rain chances will come to an end shortly after
midnight. With a tight pressure gradient setting up behind the
system will contribute to breezy northwesterly winds during the
overnight period and Wednesday morning. No wind advisory is planned
at this time, although some isolated locations may briefly reach
criteria during during the overnight hours. On Wednesday, surface
high pressure is then expected to develop over the southeastern
CONUS, underneath northwesterly flow on the eastern side of a high
pressure ridge aloft. These will lead to clearing skies and cool,
dry conditions throughout Wednesday and into Thursday morning. Low
temperatures in the upper 30s in north Georgia to mid 40s in central
Georgia each morning will be 0-5 degrees below normal. Wednesday's
high temperatures in the 50s and 60s will be 6-12 degrees below
normal.

King

.LONG TERM /Thursday through Tuesday/...

The first part of the long-term forecast period will remain
relatively benign as high pressure will remain dominant.
Temperatures Thursday will remain near normal and gradually warm
slightly above normal through the weekend as mid-level ridging
builds. Dry conditions will persist at least through Saturday before
a weak cold front drapes toward north Georgia, though some
uncertainty remains how far south the front will progress into the
forecast area before stalling. Regardless, this front will provide
the impetus for isolated to scattered showers by Sunday, especially
in north Georgia. By early next week, shortwave energy rounding the
ridge will likely begin to provide a focus for more widespread rain
chances. Introduced slight chance thunder for Monday and Tuesday
given sufficient instability.

RW

&&

AVIATION...
18Z Update...
A line of SHRA/TSRA positioned from west-central Georgia to
northeast Georgia is slowly moving through the forecast area.
Precipitation has come to an end at all sites except MCN, but VCSH
will linger until around 00Z. MVFR to low-end VFR ceilings are in
place across most TAF sites, with some patchy IFR ceilings
possible between 20Z-00Z. Ceilings will then improve overnight,
becoming VFR by 04-06Z. E winds of 7-10 kts to start the period
will shift to NW by 20Z and remain through the remainder of the
period. Winds will increase to 12-18 kts and gusts of 20-28 kts
after 00Z.

//ATL Confidence...18Z Update...
Medium confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          43  63  41  69 /  50   0   0   0
Atlanta         41  61  42  69 /  30   0   0   0
Blairsville     36  54  35  65 /  50   5   0   0
Cartersville    39  60  39  69 /  20   5   0   0
Columbus        45  67  44  74 /  10   0   0   0
Gainesville     41  59  40  68 /  40   0   0   0
Macon           45  66  43  71 /  30   0   0   0
Rome            40  61  40  69 /  20   5   0   0
Peachtree City  41  63  41  71 /  20   0   0   0
Vidalia         49  66  47  72 /  50   5   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 9 PM EDT this evening for the following
zones: Emanuel...Montgomery...Telfair...Toombs...Treutlen...
Wheeler.

Tornado Watch until 4 PM EDT this afternoon for the following
zones: Baldwin...Bibb...Bleckley...Crawford...Crisp...Dodge...
Dooly...Glascock...Hancock...Houston...Jefferson...Johnson...
Jones...Laurens...Macon...Peach...Pulaski...Putnam...
Taliaferro...Twiggs...Warren...Washington...Wilcox...Wilkinson.

&&

SHORT TERM...King
LONG TERM....RW
AVIATION...King
Hazardous weather outlook, Mar 31, 5:17 AM EDT, 10 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
517 AM EDT Tue Mar 31 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-010930-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
517 AM EDT Tue Mar 31 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

A low pressure system will move across the southeast states today,
bringing widespread showers and thunderstorms. A threat for severe
weather exists, mainly for areas south of Interstate 20. Hail,
damaging winds and a few tornadoes are all possible with this
system. To the north of this severe risk, the threat for heavy
rain will exist which could lead to localized flooding. The most
likely timing for any severe weather should be between noon and
7PM.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters should monitor the latest information for possible
activation across portions of central Georgia later today.

In the hours before

Local storm report, Mar 31, 3:05 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
305 PM EDT TUE MAR 31 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     TSTM WND DMG     3 SSE TURIN             33.29N  84.61W
03/31/2020                   COWETA             GA   PUBLIC

            SEVERAL TREES DOWNED AT 744 LAWSHE RD IN SENOIA

&&

EVENT NUMBER FFC2000264

KMM
Local storm report, Mar 31, 3:06 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
306 PM EDT TUE MAR 31 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1153 AM     TSTM WND DMG     1 E LAKEVIEW ESTATES    33.70N  84.01W
03/31/2020                   ROCKDALE           GA   EMERGENCY MNGR

            A COUPLE TREES DOWNED IN NORTHERN ROCKDALE COUNTY

&&

EVENT NUMBER FFC2000265

THIEM
Special weather statement, Mar 31, 3:09 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
309 PM EDT Tue Mar 31 2020

GAZ083-095>097-107-109-312000-
Houston GA-Laurens GA-Bleckley GA-Dodge GA-Twiggs GA-Pulaski GA-
309 PM EDT Tue Mar 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOUSTON...LAURENS...
BLECKLEY...NORTHWESTERN DODGE...SOUTHERN TWIGGS AND NORTHWESTERN
PULASKI COUNTIES UNTIL 400 PM EDT...

At 309 PM EDT...a strong thunderstorm was over Magnolia, or 7 miles
northwest of Cochran...moving east at 45 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Dublin, Cochran, East Dublin, Chester, Dexter, Dudley, Cadwell,
Rentz, Coley Station, Yonkers, Roddy, Magnolia, Rowland, Royal,
Ocmulgee Public Fishing Area, Harlow, Paulk, Goldsboro, Rebie and
Cary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3235 8361 3250 8349 3257 8280 3233 8285
TIME...MOT...LOC 1909Z 265DEG 40KT 3245 8346

WIND...50MPH
Special weather statement, Mar 31, 3:16 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
316 PM EDT Tue Mar 31 2020

GAZ074-076-084>086-097-312000-
Wilkinson GA-Jefferson GA-Washington GA-Emanuel GA-Johnson GA-
Laurens GA-
316 PM EDT Tue Mar 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WILKINSON...SOUTHEASTERN
JEFFERSON...SOUTHEASTERN WASHINGTON...NORTHERN EMANUEL...JOHNSON AND
NORTHEASTERN LAURENS COUNTIES UNTIL 400 PM EDT...

At 316 PM EDT...a strong thunderstorm was over Spann, or near
Wrightsville...moving east at 55 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Dublin, Wrightsville, Wadley, Harrison, Bartow, Garfield, Summertown,
Kite, Spann, Donovan, Modoc, Canoochee, Tuckers Crossroad, Blundale,
Pringle, Lovett, Three Points, Dellwood, New Home and Meeks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3255 8305 3276 8300 3293 8227 3284 8232
      3283 8230 3283 8226 3280 8221 3281 8215
      3266 8208 3265 8206
TIME...MOT...LOC 1916Z 254DEG 47KT 3268 8272

WIND...50MPH
Local storm report, Mar 31, 3:18 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
318 PM EDT TUE MAR 31 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     TSTM WND DMG     4 NW LUELLA             33.40N  84.21W
03/31/2020                   HENRY              GA   PUBLIC

            REPORT OF 8 TREES UPROOTED OFF SIMPSON MILL RD IN SW
            MCDONOUGH

&&

EVENT NUMBER FFC2000266

THIEM
Special weather statement, Mar 31, 3:50 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
350 PM EDT Tue Mar 31 2020

GAZ086-312015-
Emanuel GA-
350 PM EDT Tue Mar 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EMANUEL COUNTY UNTIL
415 PM EDT...

At 350 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm over Canoochee, or 12 miles northeast of
Swainsboro...moving east at 70 mph.

  HAZARD...40 to 50 mph wind and increased chance of a brief
           tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light...unsecured objects...this
           storm has also exhibited localized rotation. A brief
           tornado could quickly form.

Some locations in the path of this storm include
Swainsboro, Twin City, Garfield, Summertown, Three Points, Dellwood,
Modoc and Canoochee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3256 8240 3267 8242 3272 8230 3278 8230
      3282 8215 3281 8215 3266 8208 3263 8203
      3262 8203
TIME...MOT...LOC 1950Z 260DEG 59KT 3271 8216

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 10:31 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard, Meriwether, Troup59 min
Mar 31, 10:51 AM EDTSpecial Weather StatementFFCCarroll, Cobb, Douglas24 min
Mar 31, 11:16 AM EDTSevere Thunderstorm WarningFFCButts, Clayton, Coweta, DeKalb, Fayette, Fulton and 3 more44 min
Mar 31, 11:20 AM EDTSpecial Weather StatementFFCCobb, DeKalb, Douglas, Fulton40 min
Mar 31, 11:32 AM EDTSevere Thunderstorm WarningFFCHarris, Lamar, Meriwether, Pike, Talbot, Troup and 1 more58 min
Mar 31, 11:49 AM EDTSpecial Weather StatementFFCBarrow, DeKalb, Gwinnett, Jackson26 min
Mar 31, 11:52 AM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Morgan, Newton, Rockdale and 1 more38 min
Mar 31, 12:12 PM EDTSpecial Weather StatementFFCButts, Jasper33 min
Mar 31, 12:25 PM EDTSpecial Weather StatementFFCBanks, Clarke, Madison, Oconee35 min
Mar 31, 12:27 PM EDTSpecial Weather StatementFFCChattahoochee, Harris, Muscogee, Stewart63 min
Mar 31, 12:27 PM EDTSevere Thunderstorm WarningFFCClarke, Greene, Morgan, Oconee, Oglethorpe, Putnam33 min
Mar 31, 12:31 PM EDTSpecial Weather StatementFFCButts, Jasper, Lamar, Monroe, Talbot, Upson29 min
Mar 31, 12:43 PM EDTSpecial Weather StatementFFCBibb, Jasper, Jones, Monroe, Putnam, Upson62 min
Mar 31, 12:55 PM EDTSpecial Weather StatementFFCGreene, Oglethorpe, Taliaferro, Warren, Wilkes50 min
Mar 31, 1:01 PM EDTSpecial Weather StatementFFCChattahoochee29 min
Mar 31, 1:04 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Schley, Taylor41 min
Mar 31, 1:09 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Jones, Twiggs, Wilkinson25 min
Mar 31, 1:14 PM EDTTornado WarningFFCChattahoochee, Marion46 min
Mar 31, 1:23 PM EDTTornado WarningFFCStewart, Sumter, Webster23 min
Mar 31, 1:30 PM EDTSpecial Weather StatementFFCGlascock, Hancock60 min
Mar 31, 1:33 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Houston, Pulaski, Sumter, Wilcox42 min
Mar 31, 1:37 PM EDTSpecial Weather StatementFFCBaldwin, Washington, Wilkinson23 min
Mar 31, 1:52 PM EDTSpecial Weather StatementFFCTaylor23 min
Mar 31, 1:53 PM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox52 min
Mar 31, 2:00 PM EDTSpecial Weather StatementFFCJefferson, Washington60 min
Mar 31, 2:10 PM EDTSpecial Weather StatementFFCPulaski35 min
Mar 31, 2:25 PM EDTSpecial Weather StatementFFCPeach50 min
Mar 31, 2:40 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wheeler, Wilcox50 min
Mar 31, 2:46 PM EDTSpecial Weather StatementFFCJohnson, Twiggs, Wilkinson29 min
Mar 31, 3:09 PM EDTSpecial Weather StatementFFCBleckley, Laurens51 min
Mar 31, 3:16 PM EDTSpecial Weather StatementFFCJohnson44 min
Mar 31, 3:50 PM EDTSpecial Weather StatementFFCEmanuel25 min
Mar 31, 3:59 PM EDTSpecial Weather StatementFFCTreutlen31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.